# SDR DALA2025021201095

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 94,253 hours, 43,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3244, PAX SEAT 32D EMERGENCY EXIT LIGHT, FALLING OUT OF CASE. CORRECTIVE ACTION: SECURED 32D EXIT LIGHT, CKS GOOD. (LP 6742754)
